# SDR UPS08B52551

- Difficulty date: March 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- Aircraft time: 70,344 hours, 12,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0175128
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:BCF RT BS 1160 TENSION TIE FRAME WEB CRACKED ABOUT 0.250 INCH.  RT BS 1160 TENSION TIE FRAME WEB REPLACED PER SRM 53-40-07 REPAIR 3.
